# SDR UIEA200900061

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 35,385 hours, 4,988 cycles
- Engine: Ge CF680C2*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 754137662002
- Part serial: 1267
- Condition: Seized
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DEPLOYMENT THE UPPER DECK LT DOOR DID NOT DEPLOY IN AUTO MODE BUT DID DEPLOY IN THE MANUAL MODE.  FOUND DOOR ASSIST ACTUATOR SEIZED. REPLACED ACTUATOR.
